Hormonal Contraception: The Pill [General Discussion]
in Women's Health ·
Carl Thompson6 said:So, I’ve been on Lyndinette low-dose birth control pills for about two months now. I had my usual seven-day break during my period and was supposed to start the next pack yesterday, but I totally blanked and missed 😵. I started taking them again today, so basically, I'm just one day late starting this new "round"... Can my hormones get all wonky because of that? And is it fine that I just jumped back in today, or should I have taken a full month off or something? Also, I’ve noticed my skin hasn't improved at all since I started these—honestly, it's actually looking worse... when I was on Yasmin, my skin was absolutely flawless 🤷. I'm thinking about switching to something else, maybe Yaz, but I'm low-key terrified of gaining weight... Plus, doctors told me to avoid high-dose pills because I have a fibroid
.
I'm currently on Novynette, and I actually found that my skin cleared up quite nicely while taking it. It seems to have a pretty positive effect on your complexion, so you should definitely check in with your gynecologist to see if they'd recommend those for you.